# SDR DALA2018072504692

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 59,322 hours, 7,716 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB- DL236 TWO HOURS OUT, CREW REPORTED THERE WAS ONE HUNDRED AND TWENTY DEGREE HOT AIR ENTERING THE COCKPIT. MAIN CABIN WAS ALSO HOT. CONSULTED WITH MAINTENANCE CONTROL BUT NO FIX. ACFT RETURNED TO DTW. MAINTENANCE REPLACED ZONE CONTROLLER, HOT AIR VALVE 638HK, TRIM VALVE 637HK. ACFT RTS.
